# SDR R61A201704190325

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 7,180 hours, 5,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON DOOR R1 IS NOT OPERATING NORMALLY. CLEANED AND LUBED DOOR R1 IAW CMM 52-41-22. OPS CHECK NORMAL.
